# SDR SWAA2016011948085

- Difficulty date: November 20, 2015
- Submitted: January 20, 2016
- Operation: Air carrier
- Aircraft: N362SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26573
- Aircraft time: 74,646 hours, 62,173 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 6546815149
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT SEAT TRACK FLOORBEAM INBD & OTBD TRACK MOUNT FLANGE CRACKED AT BS 727B, RBL 24.8.  REPAIRED FLOORBEAM IAW EA.
